# SDR TRBA20120325002

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 4425
- Aircraft time: 30,268 hours, 33,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4819, CREW REPORTED EMERGENCY LIGHT FRONT OF GALLEY ARE COMPLETLY LOOSE WITHOUT SCREW.  ACFT REMOVED FROM SERVICE.  SECURED EMERGENCY LIGHT IAW AMM 33-50-00.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
